Couldn't find what you looking for?

TRY OUR SEARCH!

I am having terrible depression and withdraw from suboxone. I am out of pills, have no energy in pain and can't work. Help!

Loading...

Getting off suboxone is not as difficult or as painful as some people maintain - here is a system that worked for me and subsequently many of my friends. The first rule is that you do it very very slowly - suboxone can linger in your system for months - yes months - so when you reduce dosages stay on that dosage for at least 1-2 months to allow you system to adjust. You have to fully adjust to each new dose before you reduce to the next lower dose e.g. Start at 8 mg ad go to 7.5mg stay there for 2 months and then go down to 7mg. It is going to take along time but this gradual adjustment will allow you to function and will reduce the temptation of a relapse - in my case to Heroin for 10 yrs so I did not want to go back. Once you get to 2mg reduce by .25 mg. From 1mg down you will then have to reduce by .125mg. To do this you will have to split the 2 mg tablets into 8 pieces (crumbs basically) and follow the 1-2 month adjustment plan. Finally when you have been on your last dosage (.125mg) for 1-2 months you can stop taking subs completely. If you follow this system the jump off is not that bad - I promise. I recommend then that you take a combination of advil, multi vitamins as well as milk thistle and st johns wort if you have budget for it. If you need help or have questions please post a response and I will notified by email that your question is waiting. Good luck good people and God be with you. Your friend Subhelper.
Reply

Loading...

wow this is the answer i been searching for,bc i want off.im down to 2mg a day,so after that i break that down to 1mg i guess.yes its time for me to get off.ive been on for 2yrs and ive been clean that long as well.i know im not going back to drugs,i have that much confidence.just take it slow.i truly believe we can over come this.God bless us all
Reply

Loading...

Good luck - make sure you do it as prescribed above. Your next step from 2 mg is to go to 1.75 mg. You do that by breaking the tablets into 8 pieces. It sounds difficult but if are careful you will find it works. Good luck and God Bless - Sub Helper
Reply

Loading...

I have been on suboxone for about 3 years. I didn't really like the fact I was now on something else that ia addicting. Iwas ahamed to even admit to other doctors when I went for an appointment I took subs.
I am now trying to get off them for good. I am down to crumbc (1mg?) every other day for ? weeeks.
Stiill can't get past the last withdrawal symptoms. I called a doctor I know in reovery and he is helping me by giving me clonidine and Darvocet every 4 hours for the pain. The clonidine is usually for blood pressure but blocks the rush of hormones thatcauses the discomfort when yu withdraw. Darvocet for muscle pain/cramps tho so far not oo bad. My last crumb of sub was 4 days ago. Last night was rough, today a little better.I Hate not sleeping but will cross that bridge when I get there!
Reply

Loading...

hi m8, Iam stuck on 10ml of methadone having been on 50ml.....my doctor at the cdt center is going to switch me to suboxone,he would not do this in the past as i always tested posative for benzo's...I am now benzo free and wondering if you have any idea what dose of sub he is likely to start me on?...with meth you can use H on top,but i like the idea of the blocker in the sub.
Reply

Loading...

I have been on sub for almost 7 years now and recently went off. I have been reading dozens and dozens of horror stories, trying to find atleast one person to say that its not as bad as people say. Well guess what, I havnt found not one person.  I weaned myself off. I was on half of a 2mg, once a day.  Then I took that half (approx 1 mg) and broke it into 4 so I was literally taking less than crumbs.  I had another 1mg left and decided to just throw it out because I was so afraid I was just prolonging the withdrawals.  I decided to stop looking online at the horror stories and just listen to my own body.  I have been taking 800mg of motrin every 6 hours, Imodium when needed, and two Benadryl before bed to sleep.  I have been able to manage...as long as I keep busy, im ok.  Sitting around waiting for the worst of it to hit just messes with your mind so I have been getting out of the house and it is helping me out in a huge way.  Im not going to lie, Its scary, uncomfortable, and I am an emotional mess. (for me that is the worst part of it) but if you listen to your body and do what works for you, there is light at the end of the tunnell! I did take half of a pain pill the first day off but I am managing now with motrin.  Im sure I still have a long road ahead of me but reading the horror stories does NOT help at all! This pill helped me alot but if I ever knew that the withdrawals from this were so MASSIVE, I would have thought twice about taking it or I would have done my homework but when you are desperate to get clean, I guess you will do anything!!!

 

Reply

Loading...

I have had to go on Lopressor due to blood pressure spikes and the rushes. My rheumatologist wanted me off Sub due to the fact my Lupus can cause organ involvement and if I had to have narcotics for ie: kidney stones, etc. I could not have them. I find the depression and hormones rushes to be AWFUL and I am on Zoloft and Trazodone. I did not know it can cause MONTHS of issues. I had been on it 6 years. Good luck everyone, it is really uncomfortable.
Reply

Loading...